Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Pose Synchronization of Multiple Rigid Bodies Under Average Dwell Time Condition
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Optimization and Systems Theory.ORCID iD: 0000-0003-0177-1993
2018 (English)In: Journal of Systems Science and Complexity, ISSN 1009-6124, E-ISSN 1559-7067, Vol. 31, no 1, p. 215-233Article in journal (Refereed) Published
Abstract [en]

This paper considers the pose synchronization problem of a group of moving rigid bodies under switching topologies where the dwell time of each topology may has no nonzero lower bound. The authors introduce an average dwell time condition to characterize the length of time intervals in which the graphs are connected. By designing distributed control laws of angular velocity and linear velocity, the closed-loop dynamics of multiple rigid bodies with switching topologies can be converted into a hybrid dynamical system. The authors employ the Lyapunov stability theorem, and show that the pose synchronization can be reached under the average dwell time condition. Moreover, the authors investigate the pose synchronization problem of the leader-following model under a similar average dwell time condition. Simulation examples are given to illustrate the results.

Place, publisher, year, edition, pages
Springer-Verlag New York, 2018. Vol. 31, no 1, p. 215-233
Keywords [en]
Average dwell time, hybrid dynamical systems, pose synchronization, rigid body, SE(3)
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-224707DOI: 10.1007/s11424-018-7379-2ISI: 000426304800015Scopus ID: 2-s2.0-85042732607OAI: oai:DiVA.org:kth-224707DiVA, id: diva2:1192843
Note

QC 20180323

Available from: 2018-03-23 Created: 2018-03-23 Last updated: 2018-03-23Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Hu, Xiaoming

Search in DiVA

By author/editor
Hu, Xiaoming
By organisation
Optimization and Systems Theory
In the same journal
Journal of Systems Science and Complexity
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 9 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf